# SDR AALA971846

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803010000
- Condition: Defective
- Location: Galley
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SFO - FLT 0035 - DURING APPROACH TO SFO, ELECTRICAL ODOR NOTED IN CABIN WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT LANDED SFO WITHOUT INCIDENT.  REPLACED MID-GALLEY NR 3 OVEN.  SYSTEM GROUND CHECKED, NORMAL OPERATION WITH NO ELECTRICAL ODOR NOTED.  (X)
